# SDR DXTA200500653

- Difficulty date: March 31, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 4,979 hours, 3,073 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Part number: S100420PG
- Part serial: 2759
- Condition: Failed
- Location: Stab
- Part time: 4,979 hours, 3,073 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, FULL POWER, ABOUT 70-80 KTS THE RED STAB BLD LEAK L CAS MESSAGE ILLUMINATED.  INSTALLED NEW STABILIZER TEMP SENSOR.  OPS CHECKED GOOD IAW 750 MM CHAPTER 30-14-00.
